Spatial moran models I. Stochastic tunneling in the neutral case

Published

Journal Article

© 2015 Institute of Mathematical Statistics. We consider a multistage cancer model in which cells are arranged in a d-dimensional integer lattice. Starting with all wild-type cells, we prove results about the distribution of the first time when two neutral mutations have accumulated in some cell in dimensions d = 2, extending work done by Komarova [Genetics 166 (2004) 1571-1579] for d = 1.

Full Text

Duke Authors

Cited Authors

  • Durrett, R; Moseley, S

Published Date

  • January 1, 2015

Published In

Volume / Issue

  • 25 / 1

Start / End Page

  • 104 - 115

International Standard Serial Number (ISSN)

  • 1050-5164

Digital Object Identifier (DOI)

  • 10.1214/13-AAP989

Citation Source

  • Scopus